Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

Increased IMPACT FACTOR 2012: 1.083
5-year IMPACT FACTOR: 1.253
Rank 32 out of 295 in category Mathematics in the 2012 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2012: 1.07

VolumeIssuePage

Issues

Volume 2013, Issue 679 (Jun 2013)

Higher Kronecker “limit” formulas for real quadratic fields

Vlasenko, Maria / Zagier, Don

Page 23

Published Online: 03/23/2012

The u-invariant of p-adic function fields

Leep, David B.

Page 65

Published Online: 03/23/2012

The composition Hall algebra of a weighted projective line

Burban, Igor / Schiffmann, Olivier

Page 75

Published Online: 03/23/2012

The Taylor–Wiles method for coherent cohomology

Harris, Michael

Page 125

Published Online: 03/06/2012

The space of Heegaard splittings

Johnson, Jesse / McCullough, Darryl

Page 155

Published Online: 03/06/2012

Wach modules and critical slope p-adic L-functions

Loeffler, David / Zerbes, Sarah Livia

Page 181

Published Online: 03/06/2012

Algebraic varieties with quasi-projective universal cover

Claudon, Benoît / Höring, Andreas / Kollár, János

Page 207

Published Online: 03/06/2012

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.